MathSciNet Relay Station
MathSciNet bibliographic data
MR1023347 (90k:32035) 32C25 (12D15)
Ruiz, Jesús M. A characterization of sums of $2n$th powers of global meromorphic functions. Proc. Amer. Math. Soc. 109 (1990), no. 4, 915–923.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement